MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT225
Medical Device Problem Codes Disconnection (1171); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare is currently in the process of finalizing the investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in china reported that an rt225 infant ventilator circuit single heated with mr290 autofeed chamber was found damaged during patient use.There were no patient consequences reported.
 
Event or Problem Description
A healthcare facility in china reported that an rt225 infant ventilator circuit single heated with mr290 autofeed chamber disconnected during patient use.There were no patient consequences reported.
 
Additional Manufacturer Narrative
Ps455195.Method: the subject rt225 breathing circuit was not returned to fisher & paykel (f&p) healthcare new zealand for evaluation.Our investigation is therefore based on the information, photographs and video provided by the healthcare facility, and our knowledge of the product.Results: the information, photographs and video provided by the healthcare facility shows that when flow from the blender was applied to the rt225 breathing circuit, the dryline disconnected from the humidification chamber port.Further photographs provided show the complete setup with the rt225 breathing circuit and non-f&p healthcare devices, including a bubble cpap device.Conclusion: the photographs and video provided by the healthcare facility show the rt225 breathing circuit being used with bubble cpap and also using syringes to connect the breathing tubes to the nasal cannula.The rt225 breathing circuit is intended for use with a ventilator.Using such a setup is likely to have created a significant pressure buildup within the system, causing the rt225 breathing circuit dryline to disconnect from the humidification chamber port.All rt225 infant bias flow breathing circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt225 breathing circuit state the following: the use of breathing circuits, chambers, accessories, or combination which are not approved by fisher & paykel healthcare may result in poor humidification system performance, ventilator malfunction and harm to the patient/user.Ensure appropriate ventilator and flow source alarms are set before connecting breathing set to patient.Perform a pressure and leak test on the breathing system and check for occlusions before connection to a patient.Check all connections are tight before use.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key20104385
Report Number9611451-2024-00634
Device Sequence Number18110230
Product Code BZE
UDI-Device Identifier09420012431080
UDI-Public(01)09420012431080(10)2102632318(11)230529(17)280529
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT225
Device Catalogue NumberRT225
Device Lot Number2102632318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date08/30/2024
Supplement Report FDA Received Date10/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMEN KL-20 LOW FLOW AIR-OXYGEN BLENDER; FISHER & PAYKEL HEALTHCARE MR810 RESPIRATORY HUMID; OXYGEN NASAL CANNULA TUBE OF UNSPECIFIED BRAND; SYRINGES OF UNSPECIFIED BRAND; UNSPECIFIED NON-F&P HEALTHCARE BUBBLE CPAP
Patient SexUnknown